# SDR USAASB04052

- Difficulty date: May 6, 2004
- Submitted: July 8, 2004
- Operation: Air carrier
- Aircraft: N776AU
- Make and model: Boeing 737-4B7
- Aircraft serial: 24934
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: 20131A
- Condition: Inoperative
- Location: Emergency Light
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

PIT - MAINTENANCE REPORTED THE EMERGENCY LIGHTS INOPERATIVE AT THE RIGHT OVERWING EXIT, THE LEFT OVERHEAD AT EMERGENCY EXIT AND THE LEFT EXTERIOR OVERWING.  MAINTENANCE REMOVED AND REPLACED THE BATTERY PACK AT THE RIGHT OVERHEAD EMERGENCY EXIT.  OPS CHECK GOOD.  (M)
